# SDR SWAA2021112396076

- Difficulty date: October 17, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: E&E BAY STA 312+8; STR 23L; SHEAR TIE HAS CORROSION ON FWD SIDE. / REMOVED AND REPLACED SHEAR RIE ON NON ROUTINE X828118 (SBB ATTACHED COPY)
